# SDR FDEA201504241291

- Difficulty date: April 24, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 486 hours, 29,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bolt
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING JOINT AT FRAME 40.  FOUND LT & RT SIDE HAS SIX BOLTS MISSING.  REPAIRED IAW EA 6-5710-T0317008 P1.  MAJOR REPAIR IAW GMM6-2-100.
